About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 678252, 12 pages
http://dx.doi.org/10.1155/2012/678252
Research Article

Bifurcations of a Homoclinic Orbit to Saddle-Center in Reversible Systems

1Department of Mathematics, North University of China, Taiyuan 030051, China
2Department of Mathematics, Hangzhou Normal University, Hangzhou 310036, China

Received 24 July 2012; Accepted 13 October 2012

Academic Editor: Xinan Hao

Copyright © 2012 Zhiqin Qiao and Yancong Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. L. Jin and D. M. Zhu, “Bifurcations of rough heteroclinic loop with two saddle points,” Science in China A, vol. 46, no. 4, pp. 459–468, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. O. Yu. Koltsova, “Families of multi-round homoclinic and periodic orbits near a saddle-center equilibrium,” Regular & Chaotic Dynamics, vol. 8, no. 2, pp. 191–200, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. A. R. Champneys, “Homoclinic orbits in reversible systems and their applications in mechanics, fluids and optics,” Physica D, vol. 112, no. 1-2, pp. 158–186, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. J. Klaus and J. Knobloch, “Bifurcation of homoclinic orbits to a saddle-center in reversible systems,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 13, no. 9, pp. 2603–2622, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. O. Yu. Koltsova and L. M. Lerman, “Periodic and homoclinic orbits in a two-parameter unfolding of a Hamiltonian system with a homoclinic orbit to a saddle-center,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 5, no. 2, pp. 397–408, 1995. View at Publisher · View at Google Scholar
  6. X. B. Liu, X. L. Fu, and D. M. Zhu, “Bifurcation of homoclinic orbits with saddle-center equilibrium,” Chinese Annals of Mathematics B, vol. 28, no. 1, pp. 81–92, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. A. Mielke, P. Holmes, and O. O'Reilly, “Cascades of homoclinic orbits to, and chaos near, a Hamiltonian saddle-center,” Journal of Dynamics and Differential Equations, vol. 4, no. 1, pp. 95–126, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. K. Yagasaki and T. Wagenknecht, “Detection of symmetric homoclinic orbits to saddle-centres in reversible systems,” Physica D, vol. 214, no. 2, pp. 169–181, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. D. M. Zhu, “Problems in homoclinic bifurcation with higher dimensions,” Acta Mathematica Sinica, vol. 14, no. 3, pp. 341–352, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Y. C. Xu, D. M. Zhu, and F. J. Geng, “Codimension 3 heteroclinic bifurcations with orbit and inclination flips in reversible systems,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 18, no. 12, pp. 3689–3701, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH